Interestsfinished taking Roaccutane December 2010.
Takin this drug has been the worst decision I have ever made and I have regretted it every day since.
Doseage: 60:40 mg alternating daily for 11/12 months
Sideffects:None till course was over.
Now - SEVERE dry/brittle hair.
HAIRLOSS - lost at least 70% and continues...acne came back in July, worse than I ever suffered from it. I now have back, chest, neck & cheeks that are covered.
So now Im bone dry with no natural hydration with horrific acne. As a 31 YO woman with now destroyed skin & hair.
My side effects include: Chronic Dry mouth
Severe dry,tight,dehydrated, ashy,mottled,discolored (yellow & red),wrinkled,scarred poorly healing skin
Facial fat atrophy - fatloss. Hollow eyes & cheeks
I don't want to walk on the moon I just want my hair to grow like a normal human and my skin to function like skin should but that's not gonna happen because the truth is once the damage is done that's it.
Once you pour milk in your coffee try extracting it tell me how that goes for you.
I'm saying the conversations are futile and posts have degraded into a pissing contest.
I'm saying that if you continue to suffer after taking this drug that is it-you will continue to suffer.
In my opinion those who delude themselves into thinking that there is some way they will one day recover are in denial- it's time to wake up and smell the 3 thousand useless posts on this thread. Nobody who suffers from real tangible side recover. End of story.
I cannot believe what a waste of time this forum is now. It has dissolved into useless information poor recommendations by half wits and now spam. For those who think they have a bunch of supplements is going to undo the damage- wake up, use your brain (for once) and realise the damage from accutane is irreversible- that is jf you are actually suffering from real side effects.
Some of the garbage being written on here is truly laughable, like watching mice in a maze.
I'd pile you all in a clown car with Joseph as the driver now that would be entertaining haha
@Steph your not even willing to post pictures c'mon give it up show us the damage lets be honest and open here
Also people- can we stop requoting people's long winded quotes in response just tag themthem, they will see it were here all the freaking time reading every post it's not like your gonna miss it were addressing using user names it's so irritating........
It's already been over 2 years now and it's only gotte worse over time, the drying out kicked in over a year after being off it. April 2012 the whole game changes for me and its been nothing bit down hill since..
Rheumatoid factor alone is not enough to diagnose an auto immune diease with no ana antibodies present and everything else within normal range (so I'm told)..
But biotin and hyluronic acid don't work, I can't keep holding onto hope that this will get better I feel like I'm just shrivelling up, my hair is dead my skin is shrivelled, my mouth and nose and lips are so dry I'm really not coping with all this.
Joseph do you want to elaborate on what your deprived diet has helped with exactly?
Augeriesofinnocence-I have tinnitus as well. It sounds like the day after standing next to the pa at a queens of the stonage show except its all the time. It gets worse at night. For me it started about 6 months ago.
Your hair looks still healthy it doesn't look dry, again you should rejoice you only took it for one month.
I think of course the damage from side effects are relative to the dose ingested, but that's not to say that ppl don't suffer after taking a small amount because hey,we know this drug is poison full stop.
On a side note I was watching intervention the other day and I though to myself, Everything is a poison to humans and its only that dose that makes it so, but I could have taken heroin for a year and be in better shape than I now.
I see ppl after years of hard drug abuse have Healthy hair and skin, do you think they do half of the things we do for our bodies?